# SDR UPS99228711

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TRANSFERRED FROM LP 266457 ITEM 3 CRACK IN PRESSURE BULKHEAD LEFT WHEEL WELL STA 870.  REMOVED DAMAGED AREA AT 870 BULKHEAD LT WHEEL WELL.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER SRM 53-10-9 PGS 10-11 AND SRM 51-40-2 PGS 1-6.
